# SDR UALA2011082904625

- Difficulty date: August 27, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,671 hours, 23,498 cycles
- Engine: Pwa PW2037
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: S231N0018
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE EPR EICAS INDICATION BLANK.  STANDBY INDICATION ALSO ABNORMAL.  OK TO DEFER EPR INDICATION INOP REF MEL 7711D.  REVIEWED WITH SAMC-EMC. INF-  :FND 'T2 0R TAT,P T2 OR ADC -EEC,T2-EEC,P EEC,P275-17' MSGS ON EPCS.  CLEARED AND MSGS DID NOT RETURN ON POWER UP.  NO FAULT BALLS ON ADC.  PARTS RPL-P2T2 ON JUL28, EEC ON AUG6, TAT ON AUG22.^28AUG DEN RDF-R :REF CREW EPR WORKS NORMAL SEE PTT 6662001", REOPENED BY OPBLM ON 28AUG11 FOR:  REQUESTED ITEM REOPENED^28AUG DEN CQT-  A/C WAS REMOVED FROM CAT III, DUE TO EPR WRITE UPS, SUSPECT INTERMITTENT EPR IND PROBLEM FOUND LOOSE B-NUT ON EEC AND REF 71-EPCS MESSAGE INDEX FOUND NO FAULTS ON ADC. REPLACED NR 2 ENG PT2-TT2 PROBE, ACP'D ENG RUN, EPR AND STAND BY ENG INDICATOR, OP CHECK'S NORMAL.
